# SDR A6WA2020021247167

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31118
- Condition: Corroded
- Location: Bs 409-559
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED IN NUMEROUS LOCATIONS FROM 409+128-559.00, INBD SIDE OF BEAM.   AIRCRAFT REMOVED FROM SERVICE  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS .063 MATERIAL LOSS .026 REMAINING MATERIAL .037  REPAIRED FLOOR SUPPORT IAW EA AWAC-CRJ253-01446.
